See Alike in...

Alike App

Browser

Birdlady

814d

Sometimes I wonder if my symptoms are due to my condition or something else

    • JoshAG

      810d

      My acid reflux was definitely worse when I wasn’t on anxiety medication so it’s totally possible that something else is worsening your symptoms

    • MysticMisty

      812d

      Bring it up with your provider. See what they think of it. If you got a gut feeling, go check up on it. You never know what may come up.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion